First time I post. Have been having just the worst time ever. I am 33yrs old and recently by personal choice, decided to have in n out surgery this past December. Two weeks after the surgery I had the most painful UTI ever....My Gyno put me on BACTRIUM and it didn't work. So then he switched me to KEFLEX and had unbarrable stomach pain...to the where my husband had to take me to the ER the next morning. There they put me on LAVAQUIN for 5 days. After two days, the pain was completely gone and was feeling almost 100% better. On third day, that morning, my left eye swelled shut. Was freaking out and called my Gyno. He told me to stop all meds and to see him if worse. Next morning, my entire face, throat, tungue swelled up....like a balloon. I looked like the wax museum manequins. Freaked out even more and went back to ER. The ER doctor decided to admit me after they gave me a shot of Epinephrene, an IV and through the IV, injected me with 60 mg of Prednizone and 50 mg of Benadryl. Stayed in hospital for another 6 days.
Let me describe the crazy things that my body did while I was in the hospital. Both my eyes decided to swell up..first one at a time then both. My lips reacted the sameway. I got little tiny, red spots all over my legs, toes and lower back. I compare them to the pictures of those people with lepracy in the kids bible. Huge patches of hives all over my body, and boy are they itchy.
Once hospitalist felt that I was ok to go home and reaction had almost completely faded away. He put me on Predizone for next 5 days, each day one less dose. Fine for the first 3 days, then I relapced again. Went back to ER and stayed another night. ..FRUSTRATED by now.
DR. extended the prednizone for another 10 days. Towards the end of the meds got the red dotts again this time all over my entire body and now they hurt. Went to see my Rheumy and put me on a higher dose of Predinizone for a longer time. Mean time, It makes me feel very disoriented, jittery and exhausted at times. NOt to metion the swelling of my face. I look as if I was stung by a bee hive. I am also loosing my hair. I am so afraid of getting off the prednizone and relapcing.
In the mean time, not working, waiting for disability, been referred to 5 different doctors all with different specialties (Urologist, UCSF Rheumatalogy Clinic, Allergist, Dermatologist, Internalist and my own Docs.) Hard to deal right now, along with taking care of my 10 yrs old daughter, 3 yrs. Autistic son and sometimes my 35 yr. old husband that thinks I just need to find the right pill and I will be back to normal.
My confusion with all of this is that I feel this has to do with me having Sjogrens. Been diagnosed since 2006 with no symptoms. After I had my 3 yr.old, started having bad flares, joint ache, swelling, stiffness, mouth sores, chronic fatigue, head aches and probably more but right now I can't remember. Rheumy has me on 250 mg of Plaquenyl but feel it doesn't work. I feel really strong about me having lupus. Do carry the antibodies but have not been diagnoced...yet.
I know it is alot to read but would appreciate some advice or just hear your experience if you had a similar one...maybe not as bad but would still like to know.